# SDR AALA202003019027

- Difficulty date: February 29, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 52,551 hours, 25,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Marker
- Part number: BC50393105
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PASSENGER REPORTS EXIT MARKER IS MISSING UNDER OVERWING EXIT DOOR AT 14A. PERFORMED REPAIR IAW AARD 33-51-00-2 AND EA 303920.
